On completing conics
Banach Center Publications, Tome 26 (1990) no. 2, pp. 39-47
Cet article a éte moissonné depuis la source Institute of Mathematics Polish Academy of Sciences
@article{10_4064__26_2_39_47,
author = {Konrad Drechsler},
title = {On completing conics},
journal = {Banach Center Publications},
pages = {39--47},
year = {1990},
volume = {26},
number = {2},
doi = {10.4064/-26-2-39-47},
language = {en},
url = {http://geodesic.mathdoc.fr/articles/10.4064/-26-2-39-47/}
}
Konrad Drechsler. On completing conics. Banach Center Publications, Tome 26 (1990) no. 2, pp. 39-47. doi: 10.4064/-26-2-39-47
Cité par Sources :